# SDR 2000UALA00787

- Difficulty date: December 12, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N7254U
- Make and model: Boeing 727222
- Aircraft serial: 21401
- Aircraft time: 66,175 hours, 37,842 cycles
- Engine: Pwa JT8D15
- System (JASC): 2121 · Air Distribution Fan
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, FLIGHT ATTENDANT AND PASSENGERS SMELLED A RUBBER, BURNING ODOR IN MAIN WHEEL WELL AREA.  *S/D*  INSPECTED MAIN WHEEL WELL AREA, BOTH MAIN LANDING GEAR, CABIN AREA, OVERHEAD AREA AND PSU AREA AT REPORTED LOCATION OF SEAT ROWS 18DEF AND 19DEF AND FOUND NO ABNORMALITIES.
